2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866 | OA
Fellner, Klemens, and Michael Kniely. “Uniform Convergence to Equilibrium for a Family of Drift–Diffusion Models with Trap-Assisted Recombination and the Limiting Shockley–Read–Hall Model.” Journal of Elliptic and Parabolic Equations, Springer Nature, 2020, doi:10.1007/s41808-020-00068-8.
View | DOI | Download Published Version (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762 | OA
Friesecke, Gero, and Michael Kniely. “New Optimal Control Problems in Density Functional Theory Motivated by Photovoltaics.” Multiscale Modeling and Simulation, vol. 17, no. 3, SIAM, 2019, pp. 926–47, doi:10.1137/18M1207272.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866 | OA
Fellner, Klemens, and Michael Kniely. “Uniform Convergence to Equilibrium for a Family of Drift–Diffusion Models with Trap-Assisted Recombination and the Limiting Shockley–Read–Hall Model.” Journal of Elliptic and Parabolic Equations, Springer Nature, 2020, doi:10.1007/s41808-020-00068-8.
View | DOI | Download Published Version (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762 | OA
Friesecke, Gero, and Michael Kniely. “New Optimal Control Problems in Density Functional Theory Motivated by Photovoltaics.” Multiscale Modeling and Simulation, vol. 17, no. 3, SIAM, 2019, pp. 926–47, doi:10.1137/18M1207272.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed